# SDR AALA202011099023

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 34,661 hours, 13,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LENS ABOVE R1 DOOR FELL OFF.  DUE TO BROKEN PLASTIC LATCHES REPLACED EMERGENCY EXIT SIGN L1063, PER AMM 33-51-01.
